MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 14FR10ML100%SIL UMS SNP

Medline Industries, LP MEDLINE; 1LYRTR 14FR10ML100%SIL UMS SNP
Catalog Number URO175814S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when urine dumped from meter to bag leaking occurred and noticed crack along the back side of urine meter and around corner.".
 
Additional Manufacturer Narrative
According to the customer, on 8/5/2025, a catheter was placed and urine was noted leaking from a "crack along the back side of the urine meter and around corner"; the customer stated that due to a "difficult foley placement" only the collection bag was replaced and the catheter stayed in place.Medline quality received 1 ea of the reported product, and visual assessment of the provided product revealed that the back of the urine meter was cracked, creating an opening near the "racetrack" of the urine meter.The reported issue of a cracked/damaged urine meter was verified by visual assessment of the provided samples.The vendor completed their investigation, and a review of their records, manufacturing process, and retained samples found no additional abnormalities or defects in their production; although the issue was verified with the received sample, a definitive root cause could not be determined, and there are no observable trends for this product and product lot.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 14FR10ML100%SIL UMS SNP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50777432
Report Number1417592-2026-41132
Device Sequence Number18811388
Product Code OHR
UDI-Device Identifier10193489988291
UDI-Public10193489988291
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175814S
Device Lot Number0332412A005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown